# SDR CA110128002

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: External Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS UNABLE TO ACCEPT EXTERNAL POWER. EXTERNAL POWER QUALITY MONITOR CARD WAS REPLACED BUT NOTHING CHANGE, THE PROBLEM WAS STILL THERE.  DURING VISUAL INSPECTION OF THE ACPC, THEY FOUND A OVERHEATED POWER WIRE ON THE BOTTOM SECTION OF THE ACPC.(EXT POWER B AT THE CURRENT SENSOR (C16) CONNECTION).
